# SDR HEER20160414378

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 8,351 hours
- Engine: Allsn 250C47B
- Engine time: 13,450 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140124
- Condition: Spalled
- Location: Turbine Wheel
- Part time: 561 hours
- Component: Turbine, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 3-15-16 DUE TO CYCLED TURBINE WHEELS.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED BEARING.
